Post # 1
I came off my pill last month as we have decided to start TTC. If I go by my last AF, I should technically be due today.
however the week after AF I had a bleed for 3-4 days which I heard you get when coming off the pill. Should I count my period from then? Or does that not count as a period?
Ive had cramping for a week now if not longer, the usual AF pains however I’ve had pains which I’ve also never experienced before, along with a headache for a week and a lot of discharge.
Could this just be my body getting used to coming off the pill?
please share your experiences ladies!
Post # 3
It could be the effects of coming off the pill or it could be you’re pregnant. The only way to tell is to test. you can test once a week until either AF shows or you get a positive.
Post # 4
When I stopped taking the pill, it took my body about 4 months to regulate my cycle (I got a period immediately after my last pill like usual, and then not again for around 4 months).
How your body responds to coming off the pill is different for everyone, so while it could be that your body is just trying to regulate, it could also be that you’re pregnant. You could always take a test and see what it says.
Post # 5
My experience coming off the pill I didnt get any break through bleeding (although I hear that is common) As far as if you should count that as your period….I am not sure??I am sure other bees will have more input…Sorry I dont wanna give you wrong information….!!!
I had cramping the week AF was due….but AF ended up being about 2 weeks late. It took around 3 months to have regular AF again. I noticed a lot more PMS symptoms since going off BC, since it BC surpressed a lot of mine. My number 1 was I now get sore breast as a PMS symptom which of course I thought meant I was PG….!!! BUt now I know just common pms symptom but also pg symptom errr…. I learned quickly that pms and pregnancy symptoms are way too simular!!!!
However, one of my close friends got pg first month off BC. So it can defiantly happen!!
As for your symptoms…I hate to say this but you will have to wait and take a pregnancy test to know for sure. Your symptoms could mean that your pg or just new PMS symptoms, or just your body reacting to going off the pill. Trust me I know that answer sucks but it is the truth. Wish I could have learned that sooner. It would have saved me lots of stress. If you are due today you should be able to get a postitive pg test if you are pg.
I wish you the best of luck!! This is a great place to get advice. Lots of knowledgable bees!!
Post # 6
You will have lots of new symptoms you didn’t have on the pill, including increased vaginal discharge. Totally normal and actually a really useful sign to explain where you are in your cycle. Quick Google searches or reading Taking Charge of Your Fertility will help you understand your body’s natural cycle more. Good luck!
Post # 7
Thanks ladies! Still no sign of AF yet. But if you go by my withdrawal bleed when then technically I won’t be due until next week. Still getting a lot of cramping and discharge!